RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1990, Volume 54, Issue 3  


Deforming torison-free sheaves on an algebraic surface
I. V. Artamkin
435
On the asymptotic behaviour of the Titchmarsh–Weyl $m$-function
A. A. Danielyan, B. M. Levitan
469
A criterion for the solvability of nonhomogeneous convolution equations in convex domains of the space $\mathbf C^n$
A. S. Krivosheev
480
Functional equations with parameter of zeta-functions
A. F. Lavrik
501
The group $K_3$ for a field
A. S. Merkur'ev, A. A. Suslin
522
A topological invariant and a criterion for the equivalence of integrable Hamiltonian systems with two degrees of freedom
A. T. Fomenko, H. Zieschang
546
Equatios on a superspace
A. Yu. Khrennikov
576
Stable algebra in Morse theory
V. V. Sharko
607
Linearizability of holomorphic mappings of generating manifolds of codimension 2 in $\mathbf C^4$
A. V. Loboda
632
Two-weighted estimates of Riemann–Liouville integrals
V. D. Stepanov
645
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019